MathSciNet Relay Station
MathSciNet bibliographic data
MR2586199 65N38 (41A55 65R20)
Bremer, James; Rokhlin, Vladimir Efficient discretization of Laplace boundary integral equations on polygonal domains. J. Comput. Phys. 229 (2010), no. 7, 2507–2525.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement